# SDR 2008UALA01816

- Difficulty date: April 1, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 59,825 hours, 35,373 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO CRACKING NOISE IN FRONT OF A/C.  *S/D*  COULD NOT FIND CAUSE OR DUPLICATE NOISE.
